Open Access
October 2014 Linearized product of two Riemann zeta functions
Debika Banerjee, Jay Mehta
Proc. Japan Acad. Ser. A Math. Sci. 90(8): 123-126 (October 2014). DOI: 10.3792/pjaa.90.123


In this paper, we elucidate the well-known Wilton’s formula for the product of two Riemann zeta functions. A proof of Wilton’s expression for product of two zeta functions was given by M. Nakajima in~[5] using the Atkinson dissection. On the similar line we derive Wilton’s formula using the Riesz sum of the order $\kappa=1$.


Download Citation

Debika Banerjee. Jay Mehta. "Linearized product of two Riemann zeta functions." Proc. Japan Acad. Ser. A Math. Sci. 90 (8) 123 - 126, October 2014.


Published: October 2014
First available in Project Euclid: 3 October 2014

zbMATH: 1310.11082
MathSciNet: MR3266746
Digital Object Identifier: 10.3792/pjaa.90.123

Primary: 11M06 , 11M41

Keywords: Atkinson dissection , Dirichlet series , Riemann zeta function , Riesz sums , Wilton’s formula

Rights: Copyright © 2014 The Japan Academy

Vol.90 • No. 8 • October 2014
Back to Top